@article{FAA_1990_24_3_a8,
author = {A. G. Baskakov},
title = {Wiener's theorem and the asymptotic estimates of the elements of inverse matrices},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {64--65},
year = {1990},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1990_24_3_a8/}
}
A. G. Baskakov. Wiener's theorem and the asymptotic estimates of the elements of inverse matrices. Funkcionalʹnyj analiz i ego priloženiâ, Tome 24 (1990) no. 3, pp. 64-65. http://geodesic.mathdoc.fr/item/FAA_1990_24_3_a8/
[1] de Boor S., Math. Comp., 30 (1976), 687–694 | MR
[2] Mityagin V.S., Math. Comp., 40 (1983), 283–300 | DOI | MR | Zbl
[3] Demko S., SIAM J. Numer. Anal., 14 (1977), 616–619 | DOI | MR | Zbl
[4] Demko S., Moss W.F., Smith P.W., Math. Comp., 43 (1984), 491–499 | DOI | MR | Zbl
[5] Shubin M.A., Izv. AH SSSR. Ser. mat., 49:3 (1985), 652–671 | MR | Zbl
[6] Bochner S., Phillips R.S., Annals of Math., 43:3 (1942), 409–418 | DOI | MR | Zbl
[7] Kakhan Zh.-P., Absolyutno skhodyaschiesya ryady Fure, Mir, M., 1976
[8] Kurbatov V.G., Rukopis dep. v VINITI 9.02.82, No 1017-82, Voronezh. gos. un-t, Voronezh, 1982 | MR
[9] Teilor M., Psevdodifferentsialnye operatory, Mir, M., 1985 | MR
[10] Shubin M.A., Trudy Mosk. mat. ob-va, 35, 1976, 103–164 | MR | Zbl
[11] Beals R., Duke Math. Journ, 44:1 (1977), 45–58 | DOI | MR
[12] Shubin M.A., UMN, 33:2 (1978), 3–47 | MR | Zbl
[13] Meladze G.A., Shubin M.A., Trudy sem. im. Petrovskogo, no. 12, 1987, 164–200 | MR | Zbl